# SDR REXA2015101100924

- Difficulty date: October 11, 2015
- Submitted: October 12, 2015
- Operation: Air carrier
- Aircraft: N925XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15183
- Aircraft time: 18,333 hours, 11,759 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Oxygen Bottle
- Condition: Low
- Location: Cabin
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMER O2 BOTTLE NEEDS TO BE SERVICED, O2 LEVEL AT OR BELOW MINIMUM LEVEL.  SERVICED AFT PORTABLE O2 CYLINDER TS 000432-2013.
